# SDR SWAA030094

- Difficulty date: January 15, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 20,742 hours, 17,627 cycles
- Engine: Ge CFM56*
- Engine time: 20,742 hours, 17,627 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM563
- Part serial: 858458
- Condition: Leaking
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN CABIN DURING RT A/C PACK SYS IN USE.  TERMINATED FLT AT TPA FOR INSPECTION OF NR 2 ENG AND FOUND OIL LEAK AT 6 O'CLOCK POSITION IN COMPRESSOR SECTION.  REMOVED AND REPLACED NR 2 ENG PER MM.
